# SDR UIEA2018081701732

- Difficulty date: August 17, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 83,822 hours, 20,591 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Sparks
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT ENCOUNTERED ST ELMOS STATIC SPARKS ON FO WINDOW. WINDOW INSP AND OPS CK GOOD PER AMM 56-11-02.
